Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Necessary and sufficient conditions for homotopy classification by cohomology and homotopy homomorphisms


Author: Martin Sternstein
Journal: Proc. Amer. Math. Soc. 34 (1972), 250-256
MSC: Primary 55D15
DOI: https://doi.org/10.1090/S0002-9939-1972-0296942-3
MathSciNet review: 0296942
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using obstruction theory tools to a pair of spaces two invariants are defined whose vanishing is a necessary and sufficient condition for homotopy classification of certain maps between these spaces by the induced cohomology and homotopy homomorphisms respectively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D15

Retrieve articles in all journals with MSC: 55D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0296942-3
Keywords: Posnikov decomposition, k-invariant, higher order cohomology operation, obstruction
Article copyright: © Copyright 1972 American Mathematical Society